# SDR 07FDEA04201

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 38,404 hours, 23,857 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT SLAT NR 1 LT ON LOWER TRAILING EDGE SKIN NEAR RIB 23 REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR AND NDT FOR CRACK FREE IAW EA   6-5742-70345 AND RAS/FOK/197/2003 ISS A.
